American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ray Redheffer and Wolfgang Walter. Existence theorems for strongly coupled systems of partial differential equations over Bernstein classes. Bull. Amer. Math. Soc. 82 (1976) 899-902. MR 0457925.
Abstract, references, and article information   
View Article: PDF

[2] Joel A. Smoller and Michael E. Taylor. Wave front sets and the viscosity method. Bull. Amer. Math. Soc. 79 (1973) 431-436. MR 0348282.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1